Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Local spectrum and generalized spectrum

Author: Mostafa Mbekhta
Journal: Proc. Amer. Math. Soc. 112 (1991), 457-463
MSC: Primary 47A10; Secondary 47B40
MathSciNet review: 1045142
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper provides the proofs of those results announced in $ [5,\S5]$ that deal with the connection between the regular set and the local resolvant set of closed operators on a Hilbert space. We also give some characterizations and properties of Cowen-Douglas operators.

References [Enhancements On Off] (What's this?)

  • [1] I. Colojoara and C. Foias, Theory of generalized spectral operators, Gordon and Breach, New York, 1968. MR 0394282 (52:15085)
  • [2] M. J. Cowen and R. G. Douglas, Complex geometry and operator theory, Acta. Math. 141 (1978), 187-261. MR 501368 (80f:47012)
  • [3] J. P. Labrousse, Les opérateurs quasi-Fredholm: une généralisation des opérateurs semi-Fredholm, Rend. Circ. Math. Palermo Ser. II. 29 (1980), 161-258. MR 636072 (83c:47022)
  • [4] M. Mbekhta, Généralisation de la décomposition de Kato aux opérateurs paranormaux et spectraux, Glasgow Math. J. 29 (1987), 159-175. MR 901662 (88i:47010)
  • [5] -, Sur la théorie spectrale généralisée, C. R. Acad. Sci. Paris 306 (1988), 593-596.
  • [6] -, Résolvant généralisé et théorie spectrale, J. Operator Theory 21 (1989), 69-105. MR 1002122 (91a:47004)
  • [7] -, Théorie spectrale locale et limite de nilpotents, Proc. Amer. Math. Soc. (to appear).
  • [8] F. H. Vasilescu, Analytic functional calculus and spectral decompositions, D. Reidel, 1982. MR 690957 (85b:47016)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A10, 47B40

Retrieve articles in all journals with MSC: 47A10, 47B40

Additional Information

Keywords: Local spectrum, generalized spectrum, core of operator, Cowen-Doglas operators
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society